| Model Number |
M001361940 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.It was noted that the main coil, introducer sheath, and pusher wire were submitted for analysis.Visual inspection revealed that the main coil was bent and stretched in both the coil arm and primary coil sections.Additionally, the arm coil was found to be detached.The pusher wire exhibited kinking at the heat shrink tfe tubing and coil section.The mid solder joint was also detached.Furthermore, the main coil was observed to be detached, in addition to being bent and stretched.The pusher wire was also detached.A photograph was referenced in the parent record; however, it does not clearly depict the reported issue or the specific device in question.
Event or Problem Description
Reportable based on the device analysis completed on24apr2025.It was reported that the coil could not be pushed forward.The stenosed target lesion was located in the renal artery.A 18mm x 50cm interlock device was selected for use.During the procedure, after the coil protective sheath was inserted into the y valve, it could only be retracted but not advanced.Attempts to advance the sheath following repeated hydrophilic coating activation were unsuccessful.The procedure was subsequently completed using another device of the same type.There were no patient complications as a result of this event.However, device analysis revealed that the arm coil was detached.